The use of Lipegfilgrastim for the prevention/easing of febrile neutropenia in breast cancer patient
I had febrile neutropenia after chemo 3 so as a preventative measure was given an injection of Lipeg. to take 24 hours after chemo 4. Unfortunately, I developed all the side effects of Lipeg. (the main 1 in 10 ones - not the ruptured spleen further down the page ones!) except for diarrhoea. One was a temp of 38.2 so off I went to hospital with another dose of neutropenia and pneumonia ... but no bugs discovered. I also developed the terrible bone pains in my legs and sacral areas. I would like to know if others have had a similar experience after Lipeg.? In hospital I asked the Dr if it had caused the neutropenia and he said no, if anything it had made the neutropenia less severe. I also asked if it would be better to skip the next Lipeg. dose after chemo 5 and he laughed. But I am actually wondering about this. It's taken a while to recover from all the flu like symptoms after taking the Lipeg. and I'm starting to feel human again. I've looked at some research but was just wondering if others have had probs with Lipeg. and what they have done about them. (I know to ask chemo onc but would like to hear other people's experiences.)
Hey! You will be signed out in 60 seconds due to inactivity. Click here to continue using the site.